Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Feeling really tired, having mood swings, cramps and pain in hips, sore head, back and leg pain. Reason ?

hi. well im feeling really tired and ive been having alot of mood swings, i keep getting cramps and little pains in my rips and my sides? my back hurts so does my legs, ive got a really sore head and i cant be bothered doing anything all ive done today is eat?. i keep needing a toilet every 2 seconds and ive got white discharge on my pants?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for the query.As you have polyurea you need to take some tests like
-sr.creatinine and blood urea
this may be also due to chronic fatigue syndrome or psychogenic also.So you need to rule out all the possible diseases as it is bothering you a lot and it is associated with white discharge means it may also be an infection.Consult your doctor for further treatment but dont forget to have the above tests.
thank you.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor